×

zbMATH — the first resource for mathematics

Variational problems of minimal surface type. I. (English) Zbl 0122.39602

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bers, L., & L. Nirenberg: On linear and non-linear elliptic boundary value problems in the plane. Atti del Convegno Internazionale sulle Equazioni alle Derivate Parziali (Trieste), 141–167. Rome, 1955. · Zbl 0067.32504
[2] Birkhoff, G., & G.-C. Rota: Ordinary Differential Equations. New York 1961.
[3] Finn, R.: Isolated singularities of solutions of nonlinear partial differential equations. Trans. Amer. Math. Soc. 75, 385–404 (1953). · Zbl 0053.39205
[4] Finn, R.: On equations of minimal surface type. Ann. of Math. 60, 397–416 (1954). · Zbl 0058.32501 · doi:10.2307/1969841
[5] Finn, R., & J. Serrin: On the Hölder continuity of quasi-conformal and elliptic mappings. Trans. Amer. Math. Soc. 89, 1–15 (1958). · Zbl 0082.29401
[6] Heinz, E.: Über die Lösungen der Minimalflächengleichung. Nachr. Akad. Wiss. Göttingen, Math.-Phys. Kl. 1952, 51–56. · Zbl 0048.15401
[7] Hopf, E.: On an inequality for minimal surfaces z = (x, y). J. Rational Mech. Analysis 2, 519–522 (1953). · Zbl 0051.12601
[8] Jenkins, H.: On quasi-linear elliptic equations which arise from variational problems. J. Math. Mech. 10, 705–727 (1961). · Zbl 0145.36402
[9] Jenkins, H.: On two-dimensional variational problems in parametric form. Arch. Rational Mech. Analysis 8, 181–206 (1961). · Zbl 0143.14804 · doi:10.1007/BF00277437
[10] Meyers, N.: On a class of nonuniformly elliptic quasi-linear equations in the plane. To appear in this journal. · Zbl 0121.08203
[11] Nitsche, J. C. C.: On an estimate for the curvature of minimal surfaces z = (x,y). J. Math. Mech. 7, 767–770 (1958). · Zbl 0085.15903
[12] Osserman, R.: On the Gauss curvature of minimal surfaces. Trans. Amer. Math. Soc. 96, 115–128 (1960). · Zbl 0093.34303 · doi:10.1090/S0002-9947-1960-0121723-7
[13] Serrin, J.: On the Harnack inequality for linear elliptic equations. J. d’Analyse Mathématique 4, 292–308 (1956). · Zbl 0070.32302 · doi:10.1007/BF02787725
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.